Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Scared!! Seeing weird things???

ok im a 14 year old girl and well today i got my period (this is my 3rd time or so) and then my stomach and head started hurting so i went outside for fresh air and started running for 3 minutes or so before i felt something was wrong. i slowed down, and then everything i saw became a yellowish color besides really dark things like black mailboxes. i became very tired, and i was dying to sit down but i just couldn t (i don t know why) and after that i just walked for a little bit. but after that i stopped because i couldn t see ANYTHING. my vision was all yellow and a hint of black. i was so dizzy and my head was throbbing. even if i waved my hands in front of my face i couldn t see them!! i could hear things though. i stood there for about 5 minutes until i could finally see a tiny bit. then i headed back home. what was that? should i go to the doctor? has this ever happened to anyone before? help!!
Asked On : Tue, 22 Dec 2009
Answers:  1 Views:  551
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
One thing I can tell you is that it's very possible this isn't related to your period. It sounds like you almost passed out - that's why your vision went black and fuzzy. Whatever happened to you sounds concerning and should be addressed by a doctor. Another thing I can think of is anemia, which is when your iron levels are too low. Do you have heavy periods? If you are losing too much blood, you are losing a lot of your body's supply of iron. Anemia can cause dizziness, excessive tiredness, feeling cold, shortness of breath, and feeling light headed. This is because without enough red blood cells, your body can't deliver enough oxygen to your brain and body. You need to go see your doctor as soon as you can. Anemia can be helped by taking iron pills, but it could be something more serious.
Answered: Tue, 22 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor